Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 11 found articles
 
 
  Hochster' theorem, coherent locales, and lattices of radical ideals
 
 
Title: Hochster' theorem, coherent locales, and lattices of radical ideals
Author: Solian, Alexandru
Viswanathan, T.M.
Appeared in: Communications in algebra
Paging: Volume 16 (1998) nr. 12 pages 2625-2648
Year: 1998
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands